# SDR SWAA2025012087677

- Difficulty date: January 20, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 32,610 hours, 15,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP.<[01] REMOVED AND REPLACED THE AFT ENTRY EMERGENCY EXTERIOR LAMP. OPS CHECK GOOD ALL WORK DONE PER AMM 33-51-04.
